Question from • Tokyo, JP : Botox caused my facial muscles to droop. Is there any treatment to reverse this effect or lift and firm my face?
I had botox injections on my chewing muscle to make my face appear slimmer. The injection was taken on May 1st this year which caused my facial muscle droop. It has been four months already, but my cheeks are still hanging alongside my mouth, and the skin looks a little sagging also. Is there any treatment to reverse this effect or is there any way to lift and firm my face? Thank you!
Martin Jugenburg, MD
Toronto Plastic Surgeon
At 4 months the Botox should be almost completely gone. Over time you will build up the bulk of your muscle again.
You can attempt jaw exercises in the meantime to help speed up the process. Once the muscle is restored it should help with any skin or face alterations that came as a result of the Botox injections.
Hope this helps. Web reference: http://torontosurgery.ca/Botox-toronto-cosmetic-surgery.html